MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC BALLOON KYPHOPLASTY ESSENTIALS KIT; ARTHROSCOPE

MEDTRONIC SOFAMOR DANEK USA, INC BALLOON KYPHOPLASTY ESSENTIALS KIT; ARTHROSCOPE
Catalog Number NH152PB
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent unspecified surgery.During surgery, the balloon could not be inflated or filled with contrast agent.Even outside of the patient, the balloon could not be inflated although the scrub tech prepped the balloon and inflation syringe properly before the procedure.The product came in contact with the patient.Patient complications were reported as unknown.

Brand Name
BALLOON KYPHOPLASTY ESSENTIALS KIT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key7258606
Report Number1030489-2018-00187
Device Sequence Number987324
Product Code HRX
UDI-Device Identifier00643169703544
UDI-Public00643169703544
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K041454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2019
Device Catalogue NumberNH152PB
Device Lot NumberWI491163
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2018
Initial Report FDA Received Date02/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1